# SDR USAA2010092392080

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,717 hours, 29,778 cycles
- Engine: Iae V2500A1
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Slide Raft
- Component: Slide Raft
- Component part number: D30665105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE YELLOW COVER TIE CORDS FRAYED IN SVERAL SPOTS. REPLACED L2 DOOR SLIDE.
